# SDR UALA2009031000742

- Difficulty date: March 7, 2009
- Submitted: March 10, 2009
- Operation: Air carrier
- Aircraft: N553UA
- Make and model: Boeing 757222
- Aircraft serial: 25277
- Aircraft time: 56,207 hours, 20,840 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT STA 580, STR 24L IS DENTED.  MAJOR REPAIR ACCOMPLISHED.  CUT OUT DAMAGE AND INSTALLED DOUBLER REPAIR.
